ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

sulfur isotope abundance variations in sulfides of the dharwar craton .2. ingaldhal

Venkatasubramanian, VS and Menon, AG and Iyer, GVA (1981) sulfur isotope abundance variations in sulfides of the dharwar craton .2. ingaldhal. In: Journal of the Geological Society of India, 22 (8). pp. 395-398.

Full text not available from this repository.
Official URL: http://www.springerlink.com/content/121451/
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Others
Date Deposited: 16 Feb 2012 06:18
Last Modified: 16 Feb 2012 06:18
URI: http://eprints.iisc.ernet.in/id/eprint/43309

Actions (login required)

View Item View Item